Advertisement

manuscripta mathematica

, Volume 105, Issue 2, pp 235–251 | Cite as

The G-homotopy type of proper locally linear G-manifolds. II

  • Erik Elfving

Abstract:

In this paper we study proper locally linear actions of Lie groups on topological manifolds and prove that such G-spaces have the G-homotopy type of a G-CW complex. Results on G-invariant metrics and equivariant embeddings into Banach G-spaces are also obtained.

Mathematics Subject Classification (2000): 57S20, 22F05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Erik Elfving
    • 1
  1. 1.Department of Mathematics, P.O. Box 4 (Yliopistonkatu 5), 00014 University of Helsinki, Finland. e-mail: Erik.Elfving@helsinki.fiFI

Personalised recommendations